# SDR SWAA2022040489166

- Difficulty date: March 29, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 49,103 hours, 29,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16DEF EMERGENCY BULLNOSE LIGHT LENS COVER IS MISSING. / [01] INSTALLED LENS COVER AT 16DEF EMERGENCY LIGHT PER AMM  33-51-03.
